# SDR SWAA2021062909957

- Difficulty date: August 19, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY UPPER CORNER DOOR SCUFF PLATE CORRODED / REPLACED AFT CARGO BAY CORNER DOOR SCUFF PLATE FWD SIDE (HOCKEY STICK) IAW B737 AIPC 25-52-10-04 & AMM 25-52-10-400-801. NO WRITTEN LIMITS REPAIR BY REPLACEMENT IAW B737 SRM 51-10-02-0G-0 P/N 453A2611-1 ATAG A75260
